# SDR DL72S952105

- Difficulty date: April 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N494DA
- Make and model: Boeing 727232
- Aircraft serial: 21074
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 652163234
- Condition: Cracked
- Location: Nr 3 Mid Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, SHOP INSPECTION, NR 3 MID-FLAP WAS FOUND WITH LOWER AFT SKIN PANEL (COVE SKIN) CRACKED AT CUT-OUT 32 INCHES FROM THE IB END.  REPAIR DOUBLER WAS INSTALLED AND REPAIR WAS ACCOMPLISHED PER MM 57520, PAGE 819.
